# SDR AALA20040877

- Difficulty date: August 21, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - CEILING EMERGENCY LIGHTS BETWEEN ROWS 18 AND 21 INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS BETWEEN ROWS 18 AND 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
